# SDR SWAA042362

- Difficulty date: August 16, 2004
- Submitted: August 18, 2004
- Operation: Air carrier
- Aircraft: N675AA
- Make and model: Boeing 737-3A4
- Aircraft serial: 23253
- Aircraft time: 59,345 hours, 52,023 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 6545812
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED D-CHECK, FOUND FLOORBEAM AT BS 328, RBL 20 TO RBL 50, CORRODED.  REMOVED AND REPLACED FLOORBEAM SECTION PER SRM.
